# SDR SWIA972439

- Difficulty date: March 14, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 28,394 hours, 33,704 cycles
- Engine: Pwa PW118
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Dirty
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT IN FLIGHT DURING FLAP RETRACTION.  FOUND FLAP TRACKS AND ROLLERS DIRTY.  CLEANED ALL TRACKS AND ROLLERS.  OPERATED FLAPS NUMEROUS TIMES.  OPS CHECK GOOD AT THIS TIME.
